MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB SERVO-I BASE UNIT; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB SERVO-I BASE UNIT; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6487800
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On-site investigation was performed by our field service engineer.According to received service report, replacement of control printed circuit board solved the issue.The ventilator passed all functional and safety tests and was cleared for clinical use.Evaluation of provided logs confirmed occurrence of software breathing errors related to claimed failure.Faulty past has been requested for further investigation, but not yet received.Event site name: (b)(6) hospital.
 
Event or Problem Description
During on-site visit it was discovered that control printed circuit board has been defective.There was no patient harm.Manufacturer's ref#: (b)(4).

Brand Name
SERVO-I BASE UNIT
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key25453484
Report Number8010042-2026-0000771
Device Sequence Number8669953
Product Code CBK
UDI-Device Identifier07325710000823
UDI-Public(01)07325710000823(11)191203
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K123149
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6487800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Initial Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown